# SDR CA190604022

- Difficulty date: June 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 955 hours
- Engine: Pwa PT6*
- System (JASC): 2564 · Life Raft
- Part: Cable
- Part number: 6340603
- Condition: Out Of Rig
- Location: Life Raft
- Part time: 727 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, FACTORY LEAD SEAL BROKEN AND LIFE RAFT ACTUATING CABLES WERE FOUND TO BE OUT OF RIG I.A.W. MANUFACTURES ICA DIMENSIONS (PARA 4.4.6 & 4.4.7) AT THE MULTI CABLE BOX. EXCESSIVE FREE PLAY FOUND IN CONSOLE TO BOX CABLE WHICH WOULD HAVE PREVENTED LIFE RAFT DEPLOYMENT FROM PILOT/COPILOT POSITIONS. (TC# 20190604022)
